I’m quite concerned that I have a bad toe which keeps bleeding! I’m on Apixaban I’ve told the doctor who doesn’t seem really bothered! It’s a right mess but I’ve been put on antibiotics again so hopefully should clear up! Ive also got to have the minor operation on it! What do people think please?
Bad Toe: I’m quite concerned that I have... - Anticoagulation UK
I expect the operation will clear things up; miserable thing to happen just now, though.
Hi, is this a newish thing? Why the operation? Has yr gp considered covid toe (it really isa symptom)?
Your GP is a prick like the rest of them behave during the lockdown I've had lots of health issues that have not been addressed basically I'm on blood thinners riverrock ceban 10mg I've gone through chest infection everything since last year and they haven't done anything not even giving me any antibiotics not have even bothered to invite me back to the surgery for a complete check-up treating everybody like they had a disease stay away get no treatment don't come to close kind of attitude the whole NHS sucks
Oh dear sorry to hear this! Stay safe
Cut a long story short I had to self medicate with herbs from my kitchen drinking ginger boiling garlic with the ginger lemon and honey lots of bed rest paracetamol and good food and then I got better but they didn't even examine me I hope you get some treatment I'll complain to the surgery as well if I was you look on their website if they have one one write to the general manager of the surgery that's what I did in the end still waiting on a reply
Not what you're looking for?
You may also like...
evening I’m new to this site so please be gentle.
I’ve been put on warfarin, clopidogrel and...
I’m 33, diagnosed with PE about 6 weeks ago and have been on Xarelto since discharge 2
Anyone aware of this condition - I’m anticipating to be diagnosed as having it.
but dr has said I have to come off it next month. I’m a bit scared to come off it has any body come...
small clots, I’ve been prescribed 20 milligrams rivaroxaban the only side affects I seem to be...